MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3506504BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: right rupture d4: udi: as the lot, serial number, and corresponding expiration date for the device involved in the event was not provided, the full udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 31-year-old female patient underwent revision breast augmentation with 650cc mentor memorygel breast implant on both sides and experienced breast implant rupture on her right side, and disfigurement on the left side postoperatively.The patient underwent bilateral replacement surgery with catalog number smpx560; serial number (b)(6) on the right side, and with catalog number smpx560; serial number (b)(6) on the left side on (b)(6), 2026.This medwatch report is for the patient¿s right-sided device.
Additional Manufacturer Narrative
On april 15, 2026, photo evaluation was completed as follows: upon visual evaluation of the image provided in the complaint, the implant was observed ruptured.As the product involved in this complaint was discarded, the device could not be analyzed according to our procedures.Some breast ptosis is a normal component of the mature breast.Ptosis becomes undesirable when the breast parenchyma predominates below the areola, droops considerably below the inframammary fold and the nipple points downward.Augmentation alone, without consideration of the ptosis can produce a less than desirable cosmetic result known as a "rock in sock" deformity or an increased ptotic appearance.Ptosis is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.This supplemental medwatch report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).